# SDR CALA2023071902274

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A8540U7
- Condition: Corroded
- Location: Sta.992.5-947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON LH INNER CHORD BTW STA. 992.5 TO STA 947.5 (REF. AAR NR 99977302). REMOVED AND INSTALLED NEW LH INNER CHORD BTW STA 992.5 TO STA QC A78 V768499). 947.5 IAW B737-700 SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, DRAWING #147A8501 REV T; NO FURTHER ACTION REQUIRED (SFR # 1033171) (WORK ACCOMPLISHED BY V939695 AND AAR
